# SDR DALA1019460955

- Difficulty date: August 12, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 55,017 hours, 41,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND ONE RED EMERGENCY ESCAPE PATH LIGHT OUT AT RT AFT OVER WING DOOR SEAT ROW.  MX FOUND THE CONNECTOR AT LIGHT 25D CUT OFF. MX REPAIRED THE WIRES.  MX FOUND THE FUSE IN THE AFT BATTERY PACK TO BE BLOWN. MX REPLACED THE FUSE. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
